Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 146, NWS Dodge City, KS

June 22, 20144 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2014, 6:11 PM CDT for 4 counties in Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 6:11 PM CDT (23:11 UTC)
Expired
Jun 22, 2014, 7:00 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 48 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:24 PM CDTTSTM WND GST 685 Wnw Bloom, KSWINDS WERE ESTIMATED BETWEEN 65 AND 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WUUS53 KDDC 222311
SVRDDC
KSC025-057-069-119-230000-
/O.NEW.KDDC.SV.W.0146.140622T2311Z-140623T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  SOUTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS...
  EASTERN MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 700 PM CDT

* AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINNEOLA...
  AND MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BLOOM...MINNEOLA...FOWLER AND ASHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3714 9969 3711 10026 3759 10031 3765 9988
TIME...MOT...LOC 2311Z 344DEG 21KT 3747 10007

HAIL...1.00IN
WIND...60MPH

$$

18
3 follow-up statements
884 
WWUS53 KDDC 222319
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
619 PM CDT SUN JUN 22 2014

KSC069-222329-
/O.CAN.KDDC.SV.W.0146.000000T0000Z-140623T0000Z/
GRAY KS-
619 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3712 10016 3758 10020 3765 9988 3714 9969
TIME...MOT...LOC 2319Z 336DEG 31KT 3734 9990

$$

KSC025-057-119-230000-
/O.CON.KDDC.SV.W.0146.000000T0000Z-140623T0000Z/
MEADE KS-CLARK KS-FORD KS-
619 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 700
PM CDT...

AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MINNEOLA...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3712 10016 3758 10020 3765 9988 3714 9969
TIME...MOT...LOC 2319Z 336DEG 31KT 3734 9990

HAIL...1.00IN
WIND...60MPH

$$

18
938 
WWUS53 KDDC 222325
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
625 PM CDT SUN JUN 22 2014

KSC057-119-222335-
/O.CAN.KDDC.SV.W.0146.000000T0000Z-140623T0000Z/
MEADE KS-FORD KS-
625 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORD AND
NORTHEASTERN MEADE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3713 10007 3747 10008 3747 9989 3747 9981
      3714 9969
TIME...MOT...LOC 2325Z 336DEG 31KT 3729 9987

$$

KSC025-230000-
/O.CON.KDDC.SV.W.0146.000000T0000Z-140623T0000Z/
CLARK KS-
625 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CLARK COUNTY UNTIL 700 PM CDT...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CLARK STATE LAKE...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3713 10007 3747 10008 3747 9989 3747 9981
      3714 9969
TIME...MOT...LOC 2325Z 336DEG 31KT 3729 9987

HAIL...1.00IN
WIND...60MPH

$$

18
711 
WWUS53 KDDC 222357
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CDT SUN JUN 22 2014

KSC025-230008-
/O.EXP.KDDC.SV.W.0146.000000T0000Z-140623T0000Z/
CLARK KS-
657 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARK COUNTY WILL
EXPIRE AT 700 PM CDT/600 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3713 10007 3747 10008 3747 9989 3747 9981
      3714 9969
TIME...MOT...LOC 2358Z 336DEG 31KT 3703 9973

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:58 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 22, 1:58 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
158 PM CDT Sun Jun 22 2014

...Updated long term discussion...

.SHORT TERM...(This evening through Monday)
ISSUED AT 150 PM CDT SUN JUN 22 2014

Short range models indicate an upper level shortwave ejecting east
out of the Colorado Rockies into the Western High Plains this
evening setting off thunderstorms across western and central Kansas
overnight. Ample low/mid level moisture remains locked in across
central and much of western Kansas ahead of an approaching cold
front from the northwest. As the upper level shortwave kicks out
into the high plains, an associated jet maxima is projected to
intensify as it shifts eastward across northeastern Colorado into
western Nebraska and northern portions of western Kansas. The
increasing dynamic support aloft, combined with plenty of low
level forcing as the cold front pushes through, will support
thunderstorm development across the area this evening into early
Monday morning. NAM/GFS model soundings show steep low/mid level
lapse rates early this evening with SBCAPE values still in excess
of 2000 J/KG and favorable enough vertical shear profiles to
support the potential for severe storms. The primary threat looks
to be large hail initially with the addition of damaging winds
going into this evening. Enough veering exists that an isolated
tornado cannot be ruled out with the strongest storms.
Additionally, the potential for periods of heavy rainfall exists
with the strongest storms with PW values well in excess of 1.5
inches based on the model soundings. Localized flooding could be
an issue, especially during the mid to late evening hours. Any
lingering storms Monday morning are expected to taper off west
to east by early to mid afternoon.

Temperatures will easily fall into the 60s(F) tonight across
southwest and much of central Kansas in wake of a cold front pushing
through western Kansas. The cooler air, not to mention the help of
widespread rainfall, will help drop temperatures. Highs are expected
only up into the 80s(F) Monday afternoon as a north to northeasterly
flow behind the departing front allows slightly cooler air to filter
down into western Kansas.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 157 PM CDT SUN JUN 22 2014

Several subtle upper level disturbances embedded in a westerly
flow will cross the Central High Plains through mid week. As one
of these disturbances move out into the central plains Monday
night a moist upslope flow will be present north of a stationary
front located in Oklahoma. Convection developing over eastern
Colorado ahead of this next upper level disturbance late Monday
will move east/southeast along the low level moisture axis. At this
time the NAM and GFS differ on where this moisture axis will be but
at this time based on the 700mb baroclinic zone will continue to
favor the slightly further south NAM solution on track and timing
of the Monday night/early Tuesday convection.

By Tuesday night the surface boundary across Oklahoma will begin
to lift north as a warm front with moisture and warm air advection
improving north of this front. Each day this area of moisture and
lift will be a little further north than the previous night so
overnight precipitation chances will gradually shift further north
mid week.

Temperatures will warm in the 850mb to 700mb level mid week and
based on the mixing potential from the model soundings and
temperatures in the 850mb to 700mb level at 00z Thursday and 00z
Friday the previous forecast still looks on track with
temperatures rebounding back into the 90s. Gusty
south/southeasterly winds can also be expected mid to late week as
an area of low pressure develops along the lee of the Rockies.
These gusty winds will begin to draw more humid air back to
western Kansas late week and early this weekend. This will give
rise to some widely scattered thunderstorms near the Colorado
border late week. Improving chances for thunderstorms across all
of western Kansas early this weekend as the next more significant
upper level trough approaches the central Rockies.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
ISSUED AT 1215 PM CDT SUN JUN 22 2014

Thunderstorms are likely across central and portions of southwest
Kansas late this afternoon and evening, potentially affecting all
three TAF sites with MVFR cigs/vsbys. IFR cigs/vsbys will be
possible with the strongest storms. Low level stratus is expected
to develop behind a cold front as it moves through southwest and
central Kansas late this evening through the overnight hours. MVFR
cigs will be possible in the vicinity of all TAF sites overnight
with periods of IFR cigs possible generally after 06Z. Winds will
remain light and variable through early this evening as a surface
trough across southwest Kansas moves very little during the period.
An approaching cold front will then push through western Kansas
mid to late evening turning winds north to northeasterly 15 to
30kt. These winds will subside below 20kt by daybreak Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  83  63  86 /  80  20  20  30
GCK  60  83  63  86 /  80  10  30  40
EHA  60  85  63  86 /  60  10  40  40
LBL  62  85  64  87 /  70  10  40  40
HYS  60  83  63  85 /  80  10  10  20
P28  65  86  67  87 /  80  30  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJohnson
LONG TERM...Burgert
AVIATION...JJohnson
Hazardous weather outlook, Jun 22, 3:29 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
329 AM CDT SUN JUN 22 2014

KSZ030-031-043>046-061>066-074>081-084>090-230830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
329 AM CDT SUN JUN 22 2014 /229 AM MDT SUN JUN 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
MIDNIGHT ALONG AND AHEAD OF A COLD FRONT. HAIL UP TO GOLFBALLS AND
WIND OVER 60 MPH WILL BE THE MAIN CONCERN.

HEAVY RAIN IS EXPECTED WITH THE STORMS THIS EVENING INTO THE
OVERNIGHT WITH LOCALIZED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR STORMS WILL REMAIN IN THE FORECAST THROUGHOUT
WEDNESDAY. THERE IS SOME UNCERTAINTY IN THE COVERAGE AND SEVERE
POTENTIAL OF STORMS DURING THIS PERIOD. CHECK LATER FORECASTS AND
OUTLOOKS FOR UPDATED AND MORE DETAILED INFORMATION.

A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 22, 5:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
527 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             5 SE VICTORIA           38.80N 99.08W
06/22/2014  E2.75 INCH       ELLIS              KS   PUBLIC

            HAIL WAS GOLF BALL TO BASEBALL SIZE.

&&

GERARD
Special weather statement, Jun 22, 5:28 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT SUN JUN 22 2014

KSZ031-046-222315-
ELLIS-RUSH-
528 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR RUSH AND SOUTHEASTERN ELLIS
COUNTIES...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LORETTA...MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3836 9904 3839 9955 3880 9944 3881 9904
TIME...MOT...LOC 2228Z 010DEG 13KT 3860 9922

18
Local storm report, Jun 22, 5:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     6 SSE HOWELL            37.70N 100.14W
06/22/2014  E70 MPH          FORD               KS   CO-OP OBSERVER

            PING PONG BALL SIZE HAIL WAS ALSO REPORTED.

&&

MRUSSELL
Local storm report, Jun 22, 5:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             6 SSE HOWELL            37.70N 100.14W
06/22/2014  E1.50 INCH       FORD               KS   CO-OP OBSERVER

&&

MRUSSELL
Local storm report, Jun 22, 5:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 SE ENSIGN             37.62N 100.20W
06/22/2014  E1.00 INCH       FORD               KS   PUBLIC

            FOUR INCH DIAMETER TREE LIMBS WERE ALSO DOWNED.

&&

MRUSSELL
Local storm report, Jun 22, 6:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 ENE WINDTHORST        37.79N 99.58W
06/22/2014  E1.00 INCH       FORD               KS   PUBLIC

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:25 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny50 min
Jun 22, 3:22 PM CDTSpecial Weather StatementDDCClark, Meade38 min
Jun 22, 3:35 PM CDTSevere Thunderstorm WarningDDCClark, Meade40 min
Jun 22, 3:44 PM CDTSpecial Weather StatementDDCGray46 min
Jun 22, 3:50 PM CDTSpecial Weather StatementDDCEllis40 min
Jun 22, 4:08 PM CDTSevere Thunderstorm WarningDDCClark, Meade52 min
Jun 22, 4:15 PM CDTSevere Thunderstorm WarningDDCEllis45 min
Jun 22, 4:29 PM CDTSpecial Weather StatementDDCHodgeman46 min
Jun 22, 4:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman43 min
Jun 22, 4:45 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade45 min
Jun 22, 4:58 PM CDTSevere Thunderstorm WarningDDCFord47 min
Jun 22, 5:26 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade49 min
Jun 22, 5:28 PM CDTSpecial Weather StatementDDCRush47 min
Jun 22, 5:35 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Kiowa55 min
Jun 22, 5:49 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush41 min
Jun 22, 6:30 PM CDTSpecial Weather StatementDDCPawnee45 min
Jun 22, 6:40 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell11 min
Jun 22, 6:41 PM CDTSpecial Weather StatementDDCHamilton49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.